Harriet's hats

Jeffree, Rosalind L. (2013) Harriet's hats. Medical Journal of Australia, 199 11: 815-815. doi:10.5694/mja13.11283

Author Jeffree, Rosalind L.
Title Harriet's hats
Journal name Medical Journal of Australia   Check publisher's open access policy
ISSN 0025-729X
Publication date 2013-12-01
Sub-type Editorial
DOI 10.5694/mja13.11283
Open Access Status Not Open Access
Volume 199
Issue 11
Start page 815
End page 815
Total pages 1
Place of publication Strawberry Hills, NSW, Australia
Publisher Australasian Medical Publishing Company
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Editorial
Collection: School of Medicine Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 19 Nov 2015, 00:25:46 EST by Anthony Yeates on behalf of Scholarly Communication and Digitisation Service